# SDR DALA2016123010165

- Difficulty date: December 25, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 40,121 hours, 3,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT BY CREW REST DOOR INOPERATIVE.    REMOVED AND REPLACED THE EMERGENCY LIGHT IAW WDM 33-51-57 AND WSPM 20-30-12.
